# SDR AALA201607119001

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 52,159 hours, 22,135 cycles
- Engine: Iae V2524A5
- Engine time: 52,973 hours, 21,189 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG15151
- Condition: Warning Message
- Location: Nr 2 Vsv
- Part time: 3,262 hours, 1,826 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, FLIGHT CREW REPORTED THAT AN ECAM MESSAGE FOR A NR 2 ENGINE COMPRESSOR VANE FAULT OCCURRED AND THE TAKEOFF WAS ABORTED AROUND 80 KNOTS.THE AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER INCIDENT. AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED TSM 75-30-00-810-846 AND 75-30-810-853 WITH NO FAULTS BEING NOTED. MAINTENANCE FOUND THAT THE NR 2 VSV HAD A FAULT CODE OF SVATK AND REPLACED IT IAW AMM 75-32-41. A SATISFACTORY OPS CHECK WAS ACCOMPLISHED IAW AMM 71-00-00.
